Alert archive / North Dakota / Tornado Warnings in 2013
Tornado Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 3, 2013, 6:25 PM MDT for Grant County, North Dakota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2013, 6:25 PM MDT (00:25 UTC)
- Expired
- Jun 3, 2013, 7:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Grant County, ND
The radar
The Bismarck radar (KBIS), 98 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 637 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WFUS53 KBIS 040025
TORBIS
NDC037-040115-
/O.NEW.KBIS.TO.W.0005.130604T0025Z-130604T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
625 PM MDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 715 PM MDT
* AT 623 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES NORTH OF THUNDER HAWK...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWEST GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4634 10165 4616 10151 4606 10197 4618 10200
TIME...MOT...LOC 0025Z 240DEG 21KT 4611 10190
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AYD/MARTIN4 follow-up statements
168
WWUS53 KBIS 040038
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM CDT MON JUN 3 2013
NDC037-040115-
/O.CON.KBIS.TO.W.0005.000000T0000Z-130604T0115Z/
GRANT ND-
638 PM MDT MON JUN 3 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GRANT COUNTY
UNTIL 715 PM MDT...
AT 634 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 15 MILES NORTH OF MORRISTOWN...OR 65 MILES SOUTHWEST OF
MANDAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN
GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER.
&&
LAT...LON 4634 10165 4616 10151 4606 10197 4618 10200
TIME...MOT...LOC 0037Z 240DEG 21KT 4615 10181
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MARTIN/AYD293
WWUS53 KBIS 040055
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT MON JUN 3 2013
NDC037-040115-
/O.CON.KBIS.TO.W.0005.000000T0000Z-130604T0115Z/
GRANT ND-
655 PM MDT MON JUN 3 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL GRANT COUNTY
UNTIL 715 PM MDT...
AT 652 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES SOUTH OF LEITH...OR 55 MILES SOUTHWEST OF
MANDAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWEST GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4621 10192 4634 10165 4616 10151 4609 10184
TIME...MOT...LOC 0055Z 240DEG 21KT 4620 10168
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JPM/AYD331
WWUS53 KBIS 040103
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT MON JUN 3 2013
NDC037-040115-
/O.CON.KBIS.TO.W.0005.000000T0000Z-130604T0115Z/
GRANT ND-
703 PM MDT MON JUN 3 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL
715 PM MDT...
AT 659 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTH OF LEITH...OR 55 MILES SOUTHWEST OF
MANDAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWEST GRANT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4611 10175 4624 10185 4634 10165 4616 10151
TIME...MOT...LOC 0103Z 240DEG 21KT 4622 10162
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MM/JP MARTIN702 WWUS53 KBIS 040113 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 813 PM CDT MON JUN 3 2013 NDC037-040123- /O.EXP.KBIS.TO.W.0005.000000T0000Z-130604T0115Z/ GRANT ND- 713 PM MDT MON JUN 3 2013 ...THE TORNADO WARNING FOR CENTRAL GRANT COUNTY WILL EXPIRE AT 815 PM CDT/715 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 4611 10175 4624 10185 4634 10165 4616 10151 TIME...MOT...LOC 0113Z 240DEG 21KT 4625 10155 $$ JPM/AYD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:13 PM MDT, 12 minutes earlier.
Area forecast discussion, Jun 3, 6:13 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 713 PM CDT MON JUN 3 2013 .UPDATE... ISSUED AT 713 PM CDT MON JUN 3 2013 ENOUGH INSTABILITY DEVELOPED ACROSS SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON IN AN AREA OF CLEAR SKIES. FURTHERMORE...SPC MESOANALYSIS INDICATED AN ENHANCED NON-SUPERCELL TORNADO PARAMETER ACROSS SOUTHWESTERN NORTH DAKOTA. THE COMBINATION OF INCREASED SURFACE-BASED INSTABILITY AND SPIN IN THE LOW-LEVELS CONTRIBUTED TO MULTIPLE FUNNEL CLOUD AND A FEW TORNADO REPORTS ACROSS SOUTHWESTERN NORTH DAKOTA IN THE PAST COUPLE HOURS. LIGHT TO MODERATE RAIN CONTINUES TO DEVELOP OVER NORTH CENTRAL NORTH DAKOTA THIS EVENING. THIS ACTIVITY WILL CONTINUE TO ROTATE OVER NORTH CENTRAL NORTH DAKOTA OVERNIGHT. THE CURRENT FLOOD WATCH LOOKS GOOD FOR NOW. DO NOT THINK FLASH FLOODING WILL BE AN ISSUE. HOWEVER...OVERLAND FLOODING MAY BECOME AN ISSUE AFTER MIDNIGHT. STAY TUNED FOR POSSIBLE FUTURE AREAL FLOOD ADVISORIES OR AREAL FLOOD WARNINGS. DID NOT MAKE TOO MANY CHANGES TO THE ONGOING FORECAST. ONLY ADJUSTED THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS POTENTIAL FOR MODERATE TO HEAVY RAINFALL AND RENEWED FLOODING ISSUES. FOR DETAILS OF OVERLAND AND RIVER FLOODING ISSUES...SEE DISCUSSION BELOW. REGARDING THUNDERSTORM POTENTIAL THROUGH TUESDAY...RATHER LIMITED INSTABILITY SHOULD LIMIT COVERAGE. THE SPC DAY 2 OUTLOOK BRINGS THE 5 PERCENT AREA INTO THE EXTREME SOUTHEAST IN THE VICINITY OF THE SURFACE LOW...BUT NOT ANTICIPATING ORGANIZED SEVERE STORMS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS THUNDERSTORM POTENTIAL FRIDAY THROUGH SUNDAY. WRAP AROUND RAINFALL IS FORECAST TO DECREASE TUESDAY NIGHT INTO WEDNESDAY MORNING AS THE UPPER LEVEL LOW PROPAGATES INTO MINNESOTA. DID MAINTAIN SLIGHT CHANCE POPS FOR DIURNALLY DRIVEN SHOWER ACTIVITY ACROSS THE SOUTHERN PORTIONS OF THE CWA GIVEN THE COOL TEMPERATURES ALOFT. THURSDAY LOOKS TO BE DRY DRY WITH SHORTWAVE RIDGING BEFORE A RETURN TO ACTIVE WEATHER AGAIN WITH NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THE BEST AND MOST WIDESPREAD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...LOOKS TO BE ON SATURDAY/SATURDAY NIGHT WITH A COLD FRONTAL PASSAGE AND STRONG UPPER LEVEL. STILL SOME TIME DIFFERENCES...HOWEVER...OVERALL A BLEND OF THE 12 UTC GUIDANCE SUITE WAS USED GIVEN FAIR TO GOOD MODEL AGREEMENT AND LITTLE DIFFERENCE IN SENSIBLE WEATHER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 713 PM CDT MON JUN 3 2013 MAINLY VFR CIGS OVER WESTERN AND CENTRAL NORTH DAKOTA WILL BECOME MVFR THIS EVENING AND OVERNIGHT AS LIGHT TO MODERATE RAIN SHOWERS OVERSPREAD THE REGION. WINDS WILL BECOME NORTHWESTERLY TUESDAY AS LOW PRESSURE MOVES ACROSS THE STATE. && .HYDROLOGY... ISSUED AT 400 PM CDT MON JUN 3 2013 ISSUED A FLOOD WATCH TODAY THROUGH 7 AM CDT WEDNESDAY...FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200. NEW 12Z MODEL GUIDANCE HAS GENERALLY TRENDED WETTER AND A BIT FARTHER NORTH WITH THE HIGHEST QPF. 2 TO 3 INCHES RAINFALL AMOUNTS OVER A RELATIVELY LARGE AREA ACROSS THE NORTH ARE NOW COMMON. FOR THE WATCH AREA...FAVORED AREAS WITH LINGERING HIGH WATER ISSUES FROM THE RECENT ROUND OF HEAVY RAIN...CO-LOCATED WITH THE HIGHER QPF. ADDITIONAL FLOODING PROBLEMS...SUCH AS MORE WATER OVER TOPPING COUNTY AND TOWNSHIP ROADS...AND FLOODING OF SMALLER RIVERS AND STREAMS...MAY OCCUR AGAIN THIS WEEK...AS NUMEROUS LOCATIONS STILL HAVE LINGERING HIGH WATER AND CLOSED ROADS FROM THE RECENT HEAVY RAIN. THERE MAY BE ISOLATED STORMS THAT PRODUCE RAINFALL RATES SUFFICIENT FOR FLASH FLOODING...BUT THIS IS NOT EXPECTED TO BE COMMON OR WIDESPREAD. IN THE SOURIS RIVER BASIN... FLOOD WATCH CONTINUES AT WILLOW CITY ON WILLOW CREEK. THE CREEK LEVEL REMAINS BELOW FLOOD STAGE...BUT MAY SLOWLY RISE TO FLOOD STAGE NEXT WEEK. CONTINUED SOURIS RIVER FLOOD WARNINGS FOR FOXHOLM...LOGAN...VELVA...TOWNER...BANTRY...WESTHOPE. THE HEAVY RAINS LAST WEEK THROUGH FRIDAY IN THE SOURIS RIVER BASIN CONTINUE TO PRODUCE A DISCHARGE FROM LAKE DARLING DAM OF 950 CUBIC FEET PER SECOND. THE SOURIS RIVER DOWNSTREAM OF THE DAM CONTINUES TO RISE FROM LOCAL RUNOFF DUE TO SATURATED SOILS. ELSEWHERE...THE MISSOURI RIVER AT WILLISTON IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE...ALTHOUGH WE WILL HAVE TO MONITOR THE IMPACT OF THE ADDITIONAL RAIN THIS WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ001>005-009>013- 017>023-025. && UPDATE...TM SHORT TERM...RP KINNEY LONG TERM...AYD AVIATION...TM HYDROLOGY...RP KINNEY
Hazardous weather outlook, Jun 3, 2:50 PM MDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUN 3 2013 NDZ001>005-009>013-017>023-025-042100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- 350 PM CDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH FOR OVERLAND FLOODING IS IN EFFECT FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200 THROUGH TUESDAY NIGHT. VARIOUS RIVER FLOOD WATCHES AND WARNINGS ARE ALSO IN EFFECT ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT MAINLY EAST OF HIGHWAY 83...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL OR FLOODING OBSERVED TO THE NATIONAL WEATHER SERVICE. NDZ031>037-040>048-050-051-042100- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 350 PM CDT MON JUN 3 2013 /250 PM MDT MON JUN 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. AYD/RP KINNEY
In the hours before
Special weather statement, Jun 3, 4:25 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 525 PM CDT MON JUN 3 2013 NDZ043-032245- BOWMAN- 425 PM MDT MON JUN 3 2013 ...FUNNEL CLOUDS REPORTED 4 MILES WEST OF BOWMAN... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF BOWMAN...MOVING EAST AT 20 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOWMAN... BUFFALO SPRINGS... SCRANTON... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TM
Local storm report, Jun 3, 4:40 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 2 WSW BOWMAN 46.17N 103.43W
06/03/2013 BOWMAN ND TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN. REPORTED BY ATMOSPHERIC
RESEARCH BOARD MEMBER.
&&
MMATHEWSSpecial weather statement, Jun 3, 5:09 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 609 PM CDT MON JUN 3 2013 NDZ040-041-043-040000- BOWMAN ND-HETTINGER ND-SLOPE ND- 509 PM MDT MON JUN 3 2013 ...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST NORTH DAKOTA AT 505 PM MDT... AT 505 PM MDT...THUNDERSTORMS EXTENDED FROM SCRANTON TO HETTINGER AND WERE MOVING EAST AT AROUND 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORM AS THEY MOVE THROUGH REEDER...BUCYRUS... HETTINGER AND HAYNES. STORMS MAY INTENSIFY...SO IF A THUNDERSTORM MOVES INTO YOUR AREA MOVE INSIDE. JP MARTIN
Local storm report, Jun 3, 5:36 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 30 N RHAME 46.67N 103.66W
06/03/2013 GOLDEN VALLEY ND PUBLIC
5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.
&&
JP MARTINLocal storm report, Jun 3, 6:16 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 N HETTINGER 46.15N 102.64W
06/03/2013 ADAMS ND LAW ENFORCEMENT
HETTINGER COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
TORNADO.
&&
MMATHEWSLocal storm report, Jun 3, 6:19 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 N HETTINGER 46.15N 102.64W
06/03/2013 ADAMS ND LAW ENFORCEMENT
ADAMS COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
TORNADO.
&&
CORRECTED REMARKS
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:04 PM MDT | Tornado Warning | BIS | Adams, Hettinger | 26 min |
| Jun 3, 7:19 PM MDT | Areal Flood Advisory | BIS | Burke, Mountrail | 66 hr |
| Jun 3, 7:19 PM MDT | River Flood Watch | BIS | Stutsman | 6 days |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 18 hr | |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 18 hr | |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 20 hr | |
| Jun 4, 8:27 AM MDT | Areal Flood Advisory | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 53 hr |
| Jun 4, 11:10 AM MDT | River Flood Warning | BIS | Ward | 5 days |
| Jun 4, 12:04 PM MDT | Areal Flood Advisory | BIS | McLean | 49 hr |
| Jun 4, 2:10 PM MDT | River Flood Warning | BIS | Ward | 4 days |
| Jun 4, 4:02 PM MDT | Areal Flood Advisory | BIS | Pierce, Rolette | 45 hr |
| Jun 4, 4:08 PM MDT | River Flood Warning | BIS | Ward | 40 hr |
Nearby
Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.